# SDR GLBA2002205

- Difficulty date: December 16, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 16,675 hours, 21,882 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Part number: MS3116F84S
- Condition: Defective
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FUEL INDICATOR READS ZERO.  REMOVED AND REPLACED RT FUEL FLOW TRANSMITTER CONNECTOR, OPS CHECK GOOD.
